# SDR SWIA200616089

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 5,607 hours, 5,006 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT STAB TRIM WON'T TRIM NOSE UP.  REPLACED PITCH TRIM SWITCH CAPT SIDE IAW AMM 27-41-05.  OPERATIONAL CHECK GOOD.
